# SDR JJBA2011241283

- Difficulty date: April 8, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,844 hours, 38,538 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Tru
- Part number: 28VS200Y4DH
- Part serial: 1353
- Condition: Inoperative
- Location: Left
- Part time: 26,141 hours, 35,900 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCREW NOTICED EMERGENCY LIGHTS FLICKERING IN FLIGHT.  ACFT RETURNED TO FIELD.  GROUND MX FOUND LT TRU COOLING FAN INOPERATIVE.  LT TRU WAS R & R.  OPS CHECK PERFORMED SATISFACTORY AND ACFT WAS RELEASED FOR TEST FLIGHT PURPOSES ONLY.  FLIGHT TEST CHECKED SATISFACTORY.  ACFT RELEASED TO FLIGHT STATUS.
